Jump to content

Building Blocks of Dermatopathology

BAD DermpathPRO Learning Hub: Special Stains

Dermatopathology
Course Overview
Quizze

Case Number : ST0004 Admin_Dermpath

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

Female 76 years, develops unusual tethered areas on arms at site of fentanyl patches for rheumatoid arthritis.


Practice Questions


  Report Record

User Feedback


Operations Pathhub

Posted

Guest - Mid-dermal elastolysis
 
Guest Guillermo Solis - Agree mid dermal elastolysis
 
Guest Rodrigo Restrepo - Mid-dermal elastolysis
  
Guest Dr Engin Sezer - Mid-dermal elastolysis

Guest Dr Wilber Martínez - Mid-dermal elastolysis

Dr. Mona Abdel-Halim - Beautiful demonstration of mid dermal elastolysis.
  
Dr. Phillip McKee - It certainly at first sight with the EVG looks like mid-dermal elastolysis. It was a case kindly shared with me by Richard Carr and was reported as steroid atrophy and mid-dermal scarring due to trauma at the site of removal of adhesive fentanyl patches. It certainly emphasizes the importance of clinicopathological correlation. There is epidermal atrophy and mid dermal scarring (best seen in Figs 1 & 2) hence the loss of elastic tissue.

Share this comment


Link to comment
share_externally


×
×
  • Create New...